# SDR CA050913006

- Difficulty date: August 31, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 5,895 hours
- Engine: Lyc LTIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1776602
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICE HYDRAULIC FLUID LEAKING FROM RT LOWER FUSELAGE TO WING FAIRING AFT MAIN SPAR.  AP ON INSPECTION, FOUND LANDING GEAR HOSE RUPTURED.  REPAIRED HOSE ASSY P/N 17766-02 BY REPLACING HOSE.
